Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have small hard nodule type lump below testicles at the end of urethra. What it could be?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1979
Answered : 2457 Questions
Hi doctors i have a small hard nodule type lump below my testicles at the end of my urethra. Any idea what it could be. There is no pain pr discomfort. Thanks
Posted Sun, 29 Sep 2013 in Skin Hair and Nails
Answered by Dr. M Y Shareef 49 minutes later
Brief Answer:
More information will be helpful.

Detailed Answer:
Hi XXXXXXX ! Good evening. I am Dr Shareef, a general surgeon answering your query.

A few more information from you will be helpful in answering your query better :

1) Since when did you notice this hard swelling ?
2) Can you please explain the exact site of the swelling ? In your statement you wrote that it is at the end of urethra, and also below the testicles which I think do not match each other. So please give the exact location of the swelling.
3) Is there any recent development of nodular swellings in your inguinal region ? If yes, then what is their consistency ! Is it soft or firm or hard .
4) Is there any history of trauma to the area ?

Awaiting you answer/information. Thank you for using XXXXXXX portal for clearing doubts on your health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor